# SDR AALA20130531061

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 42,365 hours, 6,750 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T7100402G
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON, INBD SECTION LOWER SURFACE DAMAGED.  ACCOMPLISHED BONDED REPAIR IAW EA 757-57-029956.
